MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Numbness (2415)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 04-feb-2026, it was reported by a sales representative via phone that an ar-2324pslc peek swivellock was used in a loop and tak tendonesis on (b)(6) 2025 and completed procedure successfully.The patient complained 9 weeks after surgery of numbness.Patient was negative for dvt and was diagnosed with ulnar neuritis.Patient complains of upper extremity pain and self-diagnosed discoloration.Patient requested a sample of the peek swivellock to be sent to the allergist for testing.Patient has been frequently complaining of various non-anatomically related pain and discomfort.No revision surgery has been scheduled.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, including the returned device (when available), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is a patient-specific biological response.The applicable directions for use (dfu-0087-eo) identify potential adverse events that may occur.The reported failure may also be the result of one or a combination of the following factors: 1.Insufficient quantity or quality of bone.2.Foreign body sensitivity.3.Blood supply limitations and previous infections, which may retard healing.4.Active infections.5.Conditions that limit the patient¿s ability or willingness to restrict activities or follow postoperatively instructions during the healing period.Directions for use - dfu-0087-eo revision 6- corkscrew, pushlock, and swivelock suture anchors.C.Contraindications: 1.Insufficient quantity or quality of bone.2.Blood supply limitations and previous infections, which may retard healing.3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made, and sensitivity ruled out prior to implantation.5.Any active infection or blood supply limitations.6.Conditions that tend to limit the patient's ability or willingness to restrict activities or follow directions during the healing period.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24393271
Report Number1220246-2026-00680
Device Sequence Number10257892
Product Code MAI
UDI-Device Identifier00888867026919
UDI-Public(01)00888867026919(11)241004(17)290930(10)15327151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC
Device Lot Number15327151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown